MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SPINE GUIDANCE 5 SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER LEIBINGER FREIBURG SPINE GUIDANCE 5 SOFTWARE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6002-810-000
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Thrombosis/Thrombus (4440)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a case using the spine guidance 5 software, the screws were misplaced causing an anterior breach.There was a surgical delay of over 120 minutes and the patient experienced bleeding and blood clots.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
H6 codes have been updated to reflect the conclusion of the investigation.Additional data: g1.

Brand Name
SPINE GUIDANCE 5 SOFTWARE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
lindsey long
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key22171583
Report Number0008010177-2025-00084
Device Sequence Number13065993
Product Code OLO
UDI-Device Identifier07613327616118
UDI-Public07613327616118
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K240662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6002-810-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/16/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown